Asian Journal of Mathematics and Computer Research
 

2017 - Volume 17 [Issue 4]

Contents

Original Research Article

HAMILTONIAN OPERATORS AND RELATED INTEGRABLE DIFFERENTIAL-ALGEBRAIC NOVIKOV-LEIBNIZ TYPE STRUCTURES

 

OREST D. ARTEMOVYCH1, DENIS BLACKMORE2 AND ANATOLIJ K. PRYKARPATSKI3*
1Department of Algebra, Institute of Mathematics and Informatics, Tadeusz Kosciuszko University of Technology, Krakow, Poland.
2Department of Mathematical Studies, NJIT, Newark, NJ, USA.
3Department of Applied Mathematics, AGH University of Science and Technology, Krakow, Poland.

 

Original Research Article

GROUP INVARIANT BOUNDED LINEAR FUNCTIONS ON DEDEKIND COMPLETE TOTALLY ORDERED RIESZ SPACES

 

GEORGE CHAILOS1*

1Department of Mathematics, University of Nicosia, 1700, Nicosia, Cyprus.

 

Original Research Article

SECOND LAW ANALYSIS OF AN UNSTEADY RADIATIVE HYDROMAGNETIC FLUID FLOW IN A CHANNEL WITH PARTIAL SLIP AND CONVECTIVE HEATING

 

J. A. GBADEYAN1* AND T. A. YUSUF1

1Department of Mathematics, University of Ilorin, Ilorin, Nigeria.

 

Original Research Article

ANALYSIS OF PACKED METAMORPHIC MALWARE

 

ANKUR SINGH BIST1* AND ANUJ SHARMA1

1Department of Computer Science and Engineering, SVU, India.

 

Original Research Article

EFFECT OF MASS TRANSFER ON MIXED CONVECTION FLOW OF AN EXOTHERMIC FLUID IN A VETICAL CHANNEL

 

S. K. AHMAD1, Y. BELLO1* AND M. M. HAMZA1

1Department of Mathematics, Usmanu Danfodiyo University, Sokoto, Nigeria.